# SDR ABXA20180211005

- Difficulty date: February 11, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 67,943 hours, 49,096 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 113T162311
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE STIFFENER, FOURTEEN INCHES AWAY FROM RIGHT WING REAR SPAR, WS 287. THE STIFFENER WAS REPLACED. THE ACFT WAS GROUNDED.
